# SDR F3LA200800194

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: D5211155400140
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED R2 DOOR SLIDE UPPER AFT MOUNT BRACKET HAD CORROSION.  MAINTENANCE REMOVED AND REPLACED R2 DOOR SLIDE UPPER AFT MOUNT BRACKET IN ACCORDANCE WITH SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
